Publication: SEIQR-SIS epidemic network model and its stability
Issued Date
2011-07-13
Resource Type
ISSN
19980159
Other identifier(s)
2-s2.0-79960081287
Rights
Mahidol University
Rights Holder(s)
SCOPUS
Bibliographic Citation
International Journal of Mathematics and Computers in Simulation. Vol.5, No.4 (2011), 326-333
Suggested Citation
Wannika Jumpen, Somsak Orankitjaroen, Pichit Boonkrong, Benchawan Wiwatanapataphee SEIQR-SIS epidemic network model and its stability. International Journal of Mathematics and Computers in Simulation. Vol.5, No.4 (2011), 326-333. Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/11789
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
SEIQR-SIS epidemic network model and its stability
Other Contributor(s)
Abstract
In this paper, we propose an SEIQR-SIS epidemic network model to study pandemic influenza and derive the approximate threshold condition (basis reproductive number) to examine the stability of the model. The numerical simulation of the disease transmission in the adaptive social network with people nodes and hub nodes is presented. The network parameters including visiting probability, hub radius and contact radius are used to investigate their impacts on the disease transmission. Our results show that these network parameters have a significant effect on the disease spread.